# SDR DALA2019091005266

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 62,853 hours, 34,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NEF 1255035 FOUND FWD GALLEY FLOOR PANELS CORRODED AND DAMAGED. REPLACED DAMAGED FLOOR PANEL PER AMM 53-21. REPLACED CORRODED FASTENERS WITH NEW HARDWARE. REPAIRED FLOOR PANEL P/N: 5966018-67 ADJACENT TO FWD LAV PER RI / ERA 581208-14 REV ORIG SECTION I. (LP# 6188875)
